Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

Analysis of Chaotic Dynamics in the Huang-Li Nonlinear Financial System with Fractional Derivatives: A Chaos Theory Approach for Financial Modeling

Ozan Kıyıkcı, Sevda Saltık, Gorkem Oylumluoglu

Authorea Inc. Cilt 11 · ss. 150–157 · 01.01.2024
DOI ile aç

Atıf için künye

Kıyıkcı, O., Saltık, S., & Oylumluoglu, G. (2024). Analysis of Chaotic Dynamics in the Huang-Li Nonlinear Financial System with Fractional Derivatives: A Chaos Theory Approach for Financial Modeling. Authorea Inc., 11, 150–157. https://doi.org/10.22541/au.173019615.51483254/v1

BibTeX
@article{kiyikci2024-80304,
  author = {Kıyıkcı, Ozan and Saltık, Sevda and Oylumluoglu, Gorkem},
  title = {Analysis of Chaotic Dynamics in the Huang-Li Nonlinear Financial System with Fractional Derivatives: A Chaos Theory Approach for Financial Modeling},
  journal = {Authorea Inc.},
  year = {2024},
  volume = {11},
  pages = {150--157},
  doi = {10.22541/au.173019615.51483254/v1},
  url = {https://akademik.atauni.edu.tr/yayinlar/80304-analysis-of-chaotic-dynamics-in-the-huang-li-nonlinear-financial-system-with}
}